English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Periodic Switching Strategies for an Isoperimetric Control Problem with Application to Nonlinear Chemical Reactions

Benner, P., Seidel-Morgenstern, A., & Zuyev, A. (2019). Periodic Switching Strategies for an Isoperimetric Control Problem with Application to Nonlinear Chemical Reactions. Applied Mathematical Modelling, 69, 287-300. doi:10.1016/j.apm.2018.12.005.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0002-88DA-F Version Permalink: http://hdl.handle.net/21.11116/0000-0003-5231-9
Genre: Journal Article

Files

show Files
hide Files
:
1811.07421.pdf (Preprint), 2MB
Name:
1811.07421.pdf
Description:
File downloaded from arXiv at 2018-11-22 15:05
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
zuyev_3009818.pdf (Postprint), 2MB
 
File Permalink:
-
Name:
zuyev_3009818.pdf
Description:
-
Visibility:
Private (embargoed till 2020-12-27)
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
10.1016_j.apm.2018.12.005.pdf (Publisher version), 2MB
 
File Permalink:
-
Name:
10.1016_j.apm.2018.12.005.pdf
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, Author              
Seidel-Morgenstern, Andreas2, 3, Author              
Zuyev, Alexander1, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2Physical and Chemical Foundations of Process Engineering, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738150              
3Otto-von-Guericke-Universität Magdeburg, External Organizations, ou_1738156              

Content

show

Details

show
hide
Language(s):
 Dates: 2019
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1016/j.apm.2018.12.005
arXiv: 1811.07421
URI: http://arxiv.org/abs/1811.07421
Other: pubdata_escidoc:3009818
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Applied Mathematical Modelling
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 69 Sequence Number: - Start / End Page: 287 - 300 Identifier: -